# SDR SWIA2020082151921

- Difficulty date: July 8, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 41,807 hours, 35,537 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 394-409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A BAY DOOR CUTOUT - INTERCOSTAL - BETWEEN FS'S 394 / 409 - JUST R OF STGR 27 - CORRODED 2X AS MARKED   (C-CHECK) RO 8/18/2020    REMOVED AND REPLACED ABAY DOOR CUTOUT INTERCOSTAL BETWEEN FS394 AND FS409 BETWEEN STR 27 AND STR 26R REF BOMBARDIER DWG AND CRJ200 SRM . NO LEAKS NOTED. SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH ATTACHED TASK
